# SDR MALA010218

- Difficulty date: February 19, 2001
- Submitted: February 28, 2001
- Operation: Air carrier
- Aircraft: N424XJ
- Make and model: Saab 340B
- Aircraft serial: 424
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING C-CHECK, CORROSION ON FLOOR SUPPORT FLANGE LBL 33 STA 376.  REFER TO CELSIUS W/O 19347, TASK 1518.  MAINTENANCE REMOVED CORROSION, CHECK LIMIT.  REMOVED CORROSION IAW SRM 51-70-40 MATERIAL REMOVED IS OUT OF LIMITS IAW SRM 51-10-10.  FABRICATED REPAIR ANGLE IAW SRM 51-40-40, TREATED AND PRIMED REPAIR ANGLE IAW SRM 51-20-42/43, INSTALLED REPAIR ANGLE WET IAW SRM 51-40-21, PRIMED AND TOPCOATED IAW SRM 51-21-42/43.
